Index and Nullity of the Gauss Map of the Costa-Hoffman-Meeks Surfaces

Cited 12 time in webofscience Cited 0 time in scopus
  • Hit : 236
  • Download : 0
The aim of this work is to extend the results of S. Nayatani about the index and the nullity of the Gauss map of the Costa-Hoffman-Meeks surfaces for values of the genus bigger than 37. That allows us to state that these minimal surfaces are non degenerate for all the values of the genus in the sense of the definition of J. Perez and A. Ros.
Publisher
INDIANA UNIV MATH JOURNAL
Issue Date
2009
Language
English
Article Type
Article
Keywords

EMBEDDED MINIMAL-SURFACES

Citation

INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.677 - 707

ISSN
0022-2518
URI
http://hdl.handle.net/10203/195347
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 12 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0